# SDR C2XA01CL181

- Difficulty date: July 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1293640371
- Part serial: 695H96
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3104 THE CREW REPORTED THE LANDING GEAR WARNING HORN FAILED TO SOUND OFF WHEN THE THROTTLES ARE RETARDED.MAINTENANCE INSPECTED AND REPLACED PRINTED CIRCUIT BOARD # 173.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE..
